# SDR UIEA2025022800183

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 81,302 hours, 9,722 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4535002
- Part serial: 17014129
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INCORRECT A/C NUMBER SHOWS DURING ELT TEST.( IAW EMTEQ 2-22566-908 REV 22APR2011 REPLACED ELT TRANSMITTER AND PFM ELT SYSTEM TEST, RESULT WAS SATISFACTORY.  )
